Mutual intersection for rough differential systems driven by fractional Brownian motions
Cheng Ouyang,
Yinghui Shi and
Dongsheng Wu
Statistics & Probability Letters, 2018, vol. 135, issue C, 83-91
Abstract:
Let XH and XK be solutions to two stochastic differential equations driven by independent fractional Brownian motions with Hurst parameters H and K, respectively. We study when XH and XK intersect with each other over a finite time interval. We also derive Hausdorff and packing dimension results for the set of intersection times of XH and XK.
Keywords: Fractional Brownian motion; Rough differential systems; Mutual intersection (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715217303668
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:135:y:2018:i:c:p:83-91
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
DOI: 10.1016/j.spl.2017.11.012
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().